# SDR USAA2011020990652

- Difficulty date: February 3, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - CRACKED FUSELAGE SKIN AT BS 727F + 8.5, S21L.  REPAIRED FUSELAGE SKIN AT BS 727F + 8.5, S21L IAW B737 SRM 53-00-01 REPAIR 31.
